Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Maximal quotient rings


Authors: Carl Faith and Yuzo Utumi
Journal: Proc. Amer. Math. Soc. 16 (1965), 1084-1089
MSC: Primary 16.80
DOI: https://doi.org/10.1090/S0002-9939-1965-0182642-3
MathSciNet review: 0182642
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [C] Faith and Y. Utumi 1. Quasi-injective modules and their endomorphism rings, Arch. Math. 15 (1964), 166-174. MR 0166226 (29:3503)
  • 1. -2. On noetherian prime rings, Trans. Amer. Math. Soc. 114 (1965), 53-60. MR 0172895 (30:3111)
  • [G] Findlay and J. Lambek 1. A generalized ring of quotients. I, Canad. Math. Bull. 1 (1958), 77-85. MR 0094370 (20:888)
  • [N] Jacobson 1. Structure of rings, Amer. Math. Soc. Colloq. Publ. Vol. 37, Amer. Math. Soc., Providence, R. I., 1956. MR 0081264 (18:373d)
  • [R] E. Johnson 1. The extended centralizer of a ring over a module, Proc. Amer. Math. Soc. 2 (1951), 891-895. MR 0045695 (13:618c)
  • 2. -2. Quotient rings of rings with zero singular ideal, Pacific J. Math. 11 (1961), 1385-1392. MR 0143779 (26:1331)
  • [R] E. Johnson and E. T. Wong 1. Self-injective rings, Canad. Math. Bull. 2 (1959), 167-173. MR 0106922 (21:5652)
  • [Y] Utumi 1. On rings of which any one-sided quotient rings are two-sided, Proc. Amer. Math. Soc. 14 (1963), 141-147. MR 0142568 (26:137)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.80

Retrieve articles in all journals with MSC: 16.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0182642-3
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society